# SDR HEEA954254

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5793Y
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5141
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: 81141010010
- Condition: Defective
- Location: Fuel
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO OUTPUT.  TIME SINCE REPAIR 31:10.
